... emotional, its like I have no control over my emotions at all and I'm not my normal self. I have night sweats, hot flashes, fatigue, nausea also going on. When I do start feeling overwhelmed with emotion , it makes me want to withdraw at times. Especially because I feel people around me don't understand how the medication is making me feel. I feel that sometimes people just think I'm being dramatic. Ive dealt with depression in my early teens, and have been fine up until a few weeks ago (I'm 31 now). Does anyone else ever feel this way while on Lupron and how long do these side effects typically last?
I really empathize you. I was given a Lupron Depot injection on Feb 9, 2018 to shrink fibroids to prep for a partial hysterectomy. The reason was to eliminate my menses but keep me from going into menopause. I explicitly told my doc that i didnt want menopausal symptoms to occur earlier than they have to start. SO WHY would my doc gives me a drug (3-month Lupron Depot) that simulate the menopausal experience on nearly every day after taking it. I immediately contact my doc who prescribed 150 mg wellbutrin for major depression and focus ability. I must say wellbutrin took the edge off after a few days ( but beware of drowsiness and fatigue 1st few days) up to about 3 weeks, then the depression and mood swings returned. I'm will be contacting my doc to determine what else can I do and for more answer. I feel that docs should warn and inform patients thoroughly about this treatment and have the patient sign documents to acknowledge. Im upset with my doc for failing to provide proper info. I keep telling myself that i should have googled the drug, but i guess i felt no need because i discuss not wanting to experience menopause by opting for the partial hysterectomy; yet my doc made no connection when providing this drug. Getting ready to head into the 3rd month... Besides the wellbutrin, i try to stay hydrated, multi vitamins, balanced meals along with some detoxing to flush this "liquid crazy" out of my system. Praying that it wears off soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Apr 2018 • 3 answers
Updated 26 Sep 2013 • 1 answer
Updated 15 Jan 2015 • 1 answer
Updated 22 Mar 2014 • 1 answer
Updated 11 Jun 2015 • 3 answers